Inference for regression models with errors from a non‐invertible MA(1) process
Volume (Year): 30 (2011)
Issue (Month): 1 (January)
|Contact details of provider:|| Web page: http://www3.interscience.wiley.com/cgi-bin/jhome/2966|
When requesting a correction, please mention this item's handle: RePEc:jof:jforec:v:30:y:2011:i:1:p:6-30. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing)or (Christopher F. Baum)
If references are entirely missing, you can add them using this form.